# SDR U5QA202502270147

- Difficulty date: February 23, 2025
- Submitted: February 27, 2025
- Operation: Air carrier
- Aircraft: N502VJ
- Make and model: Bombdr BD7001A11
- Aircraft serial: 9608
- Aircraft time: 7,383 hours, 9,608 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: GC331000113
- Part serial: 6657
- Condition: Cracked
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

LH WINDSHIELD CRACKED IN FLIGHT AT FL450.  MX C/A: R&R LH WINDSHIELD ASSY, OPS AND LEAK CKS GOOD.
